| Model Number |
LUCAS 3 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an evaluation of the customer¿s device and was able to verify and duplicate the reported issue.The control board was replaced to solve the reported issue.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon evaluation of the customer's device, stryker observed that the device controls were unresponsive.In this state, a delay in cardiopulmonary resuscitation may occur.If a device malfunctions, the device operating instructions indicate that the user is to remove the device and immediately start manual chest compressions.There was no patient use associated with the reported event.